MAUDE Adverse Event Report: CORPORATION STERIS CANADA RELIANCE VISION; WASHER/DISINFECTOR

CORPORATION STERIS CANADA RELIANCE VISION; WASHER/DISINFECTOR
Model Number MULTI-CHAMBER
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
RELIANCE VISION
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25844858
Report Number9680353-2026-00030
Device Sequence Number10582001
Product Code MEC
UDI-Device Identifier00724995193171
UDI-Public(01)00724995193171(11)211006
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMULTI-CHAMBER
Device Catalogue NumberFH83062
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown